# SDR CALA2020101601188

- Difficulty date: October 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 20,853 hours, 7,404 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A1322
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE CRACKED AT STA. 663 AND LBL10 REF.  REPAIRED DAMAGED SECTION AT WING CENTER REAR SPAR VAPOR BARRIER ATTACH ANGLE BS 663 LBL8 TO LBL24, REF. B737-900 SRM 57-10-10- REP. 5 REF.
